advertisement
Question
Posted by: cinds | 2005/07/29

Continual Spotting

I have been on the pill for over a year, and I continually spot. My gynae has prescribed pills with high oestrogen, low oestrogen, a mix of both, and nothing seems to agree with me. I have a regular period for about 5/6 days, and a day or two later I start spotting constantly, and continue up until a day or two before my next period. Does anyone have any suggestions???Please help!!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Have you been checked for polyps in the uterus or cervix.?

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: BB | 2005/07/29

I have had the same reaction to the pill for years. My husband agreed to go for a vasectomy so I can go off completely.

Seems that's the only answer eventually.

Reply to BB

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement